MAUDE Adverse Event Report: Stryker Leibinger Freiburg Precision pointer Electromagnetic; Neurological Stereotaxic Instrument

Stryker Leibinger Freiburg Precision pointer Electromagnetic; Neurological Stereotaxic Instrument
Catalog Number 8000-050-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during use, the pointer was inserted into the nose.Upon removal, the extended tip detached and remained in the surgical field, requiring separate retrieval.

Brand Name
Precision pointer Electromagnetic
Common Device Name
Neurological Stereotaxic Instrument
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena weber
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50218512
Report Number0008010177-2026-00134
Device Sequence Number10587819
Product Code PGW
UDI-Device Identifier07613327413205
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K161491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8000-050-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown